AbstractManifestations of anaphylaxis may occur within seconds or minutes after exposure to a causative antigen. Almost any substance can be implicated as a potential precipitating agent. Reactions may be slow, progressive, or rapidly fatal within minutes. Any healthcare worker involved in the administration of medications or the care of patients, whether a doctor, dentist, nurse, paramedic or allied health professional, is ethically obliged to be able to appropriately manage the potential consequences of such an action – a life-threatening anaphylactic reaction.
By submitting manuscripts to PNT, authors of original articles are assigning copyright to Medpharm Publications (Pty) Ltd. Authors may use their own work after publication without written permission, provided they acknowledge the original source. Individuals and academic institutions may freely copy and distribute articles published in PNT for educational and research purposes without obtaining permission.